I got my period June 11- June 15..I went August 2 to the doctor because my period was late and i wanted to know whats wrong. i had taken a pregnancy test and a pap smear which came back negative. did a pelvic ultrasound and they found two blood cyst.. doctor sent me birth control for the first day of my next period.The next day August 3 I got my period with heavy cramps. Been taking birth control since September 12 which was the first day of my period.. on the second day of my period three big ball like blood came out. (tmi sorry) on the 16 period ended. Then i had missed one pill from birth control on september 21.. and on september 26 i started spotting or second period of the month. everytime i go to the bathroom and wipe bloods there on the paper and after on pad theres blood a while after. it looks like left over blood.. brownish color. and as of today still having the same problem..idk whats wrong..
My daughter dosn't get her period either somtimes month 2 month, they just told her it's her weigh because she's heavy, but the clots and cyst she never experienced. I think you should make an appt. for gyn to get down to the bottom of it. Let me no what happens, GOODLUCK!!!!!!!!!!!!!!!!!!!!!!!!!
when u first start birth control, it can make ur periods abnormal. i know they werent that normal to begin with, but as long as u keep taking it right like u are supposed to then it should work itself out after a while . let ur body become used to having it in your system. its nice once your body does get used to it and with it periods can last only like 3 days. but when u miss one, take 2 the next day. but if u miss 2 days in a row then take 2 the first day, 1 the next, and 2 the day after. i hope this was helpful, if bleeding persists though i would call the doctor
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.